# SDR UPS97825291

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, AFT PIT STA 1280 AND L36 FRAME CORRODED.  REMOVED CORROSION, FABBED REPAIR STRAP PER REO 03898.  ALODINED AND PRIMED AS NEEDED IAW DC8 SRM 51-1-8.  INSTALLED REPAIR STAP PER REO 038 98.
